Bases of the identities of products of certain varieties of groups
Matematičeskie zametki, Tome 5 (1969) no. 1, pp. 137-144
Cet article a éte moissonné depuis la source Math-Net.Ru
The following theorem is proved: The product of any variety of two-step solvable groups and a variety having a finite basis of identity relations has a finite basis of identity relations.
@article{MZM_1969_5_1_a16,
author = {I. D. Ivanyuta},
title = {Bases of the identities of products of certain varieties of groups},
journal = {Matemati\v{c}eskie zametki},
pages = {137--144},
year = {1969},
volume = {5},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_5_1_a16/}
}
I. D. Ivanyuta. Bases of the identities of products of certain varieties of groups. Matematičeskie zametki, Tome 5 (1969) no. 1, pp. 137-144. http://geodesic.mathdoc.fr/item/MZM_1969_5_1_a16/